# SDR FDEA202212293035

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 37,558 hours, 22,985 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED. TEF ASYM INFLIGHT. FLAPS 1 AT  215KTS  AND THEN TEF ASYM. FLAPS REMAINED BETWEEN ZERO  AND 1. EXECUTED QRH, DECLARED EMERGENCY AND LANDED  UNEVENTFULLY.  EMERGENCY DECLARED.  R & R LT FLAP POS TRANSMITTER IAW MM 27-58-03-4.  OPS CK NORMAL.
